After I take the medicine I started feeling sick. I eat before I take any of my other medicines. Should I be getting sick taking Trintellix?
Hi, Jess! If by sick you mean sick to your stomach... this is a common side effects and generally only lasts for a few days to a week or so improving every day. Let your doctor know... she/he may adjust your dose or gives you advice on how you can control this with over-the-counter and/or home remedies.
"Very common (10% or more): Nausea (up to 42%), constipation (up to 15%)
Common (1% to 10%): Abdominal discomfort, Diarrhea, dry mouth, dyspepsia, flatulence, gastroenteritis, upper abdominal pain, vomiting"
Best regards and I hope you feel better soon. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started Trintellix today. I have always struggled with bouts of extreme sadness, usually when
Posted 18 Dec 2016 • 5 answers
Posted 7 Aug 2017 • 2 answers
Posted 15 Nov 2017 • 3 answers
Posted 31 Dec 2017 • 1 answer
Posted 13 days ago • 2 answers